Optic Neuritis Following Hepatitis B Vaccination in a 9-year-old Girl
Özet
Hepatitis B vaccination can prevent hepatitis B virus infection and its serious consequences, including liver cancer and cirrhosis. Serious side effects reported after receiving hepatitis B vaccination are very uncommon. A majority of the ophthalmological complications seen following hepatitis B vaccination consist of vision loss, optic neuritis, papillary edema, uveitis, acute placoid pigment epitheliopathy and central vein occlusion. We present a 9-year-old girl who was referred to our hospital with decrease in vision and pain in the left eye a week after hepatitis B vaccination. A diagnosis of vaccine-induced optic neuritis was made. The clinical picture improved after systemic corticosteroid treatment. Acute optic neuritis might be a rare complication of hepatitis B vaccination. Parents should be aware of the potential serious side effects of the vaccine. [J Chin Med Assoc 2009;72(11):594-597]
Anahtar kelimeler
Sürdürülebilir Kalkınma Amaçları
-
SKA 3: Sağlıklı Bireyler
Atıf için künye
Erguven, M., Guven, S., Akyuz, U., Bilgic, O., & Laloğlu, F. (2009). Optic Neuritis Following Hepatitis B Vaccination in a 9-year-old Girl. JOURNAL OF THE CHINESE MEDICAL ASSOCIATION, 72(11), 594–597. https://doi.org/10.1016/s1726-4901%2809%2970435-6
BibTeX
@article{erguven2009-222517,
author = {Erguven, Muferet and Guven, Sirin and Akyuz, Umit and Bilgic, Olcay and Laloğlu, Fuat},
title = {Optic Neuritis Following Hepatitis B Vaccination in a 9-year-old Girl},
journal = {JOURNAL OF THE CHINESE MEDICAL ASSOCIATION},
year = {2009},
volume = {72},
number = {11},
pages = {594--597},
issn = {1726-4901},
doi = {10.1016/s1726-4901(09)70435-6},
url = {https://akademik.atauni.edu.tr/yayinlar/222517-optic-neuritis-following-hepatitis-b-vaccination-in-a-9-year-old-girl}
}